# SDR USAA040803

- Difficulty date: September 10, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266032
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, TOP SKIN AND CORE BOND, 3.5 INCH AREA.  DELAMINATION, NR 4 SLAT OB END TOP SURFACE.  REMOVED DAMAGE, INSTALLED NEW CORE SECTION AND DOUBLER IAW SRM 51-70-10.
